# SDR HALA0600816

- Difficulty date: July 16, 2006
- Submitted: October 24, 2006
- Operation: Air carrier
- Aircraft: N589HA
- Make and model: Boeing 767-33A
- Aircraft serial: 23278
- Aircraft time: 59,926 hours, 29,210 cycles
- Engine: Pwa PW4060
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 566-588
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT INTERCOSTAL UPPER FLANGE CRACKED BETWEEN BS 566 TO 588 LBL 40 WL 200.  REMOVED INTERCOSTAL AND UPPER FLANGE AND FABRICATED AND INSTALLED NEW INTERCOSTAL, UPPER FLANGE AND STRUCTURE SHIM IAW SRM 51-70-13 AND ALSO PRIMED AND PAINTED IAW SRM 51-20-01.
